# SDR 69686

- Difficulty date: March 11, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N167YV
- Make and model: Beech 1900D
- Aircraft serial: UE167
- Aircraft time: 16,912 hours, 31,559 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON GEAR EXTENSION FOR LANDING IN PIT, CREW NOTED NOSE GEAR ANNUNCIATOR DID NOT SHOW GEAR DOWN AND LOCKED.  CREW C/W EMERGENCY CHECKLIST AND DECLARED AN EMERGENCY.  LANDED SAFELY WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND BULBS BAD.  MAINTENANCE RELAMPED ANNUNCIATOR AND PERFORMED GEAR SWING.  OPS CHECK NORMAL.
